• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Help - diarrhoea out of control

#1
I've had this diarrhoea for 5 days now. Today I am not taking any shakes to give my system a rest. Even Immodium doesn't work. I don't think it will interfere with ketosis as I will only be drinking water. The only thing I can track this tummy upset down to is me starting to take Crampex tablets at night. They contain calcium, do you think they could be the cause? Ive only had this bloody problem since I started taking them so I hope that stopping them, giving my bowels a rest will help! Please make it go away.:cry:
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#3
Oh dear, poor you :( I don't know what to suggest really, but isn't having diarrhoea for a period of time dangerous in some way? Something to do with losing salts and fluids :confused: It doesn't sound right to me.
Have you seen your GP?

I hope you feel better soon :)
 
#5
Oh no Charlotte you poor thing... I seem to remember you werent keen on your GP knowing you are doing LT, so maybe you could call NHS Direct if you want to speak to someone. I really really hope it stops, its must be awful for you :-(
 
#6
As I said I'm giving my bowels a rest today, and stopping taking the Crampex and we will see how we go on. Problem is, I have to travel to another town today to be weighed! I hope this diarrhoea hasn't adversely affected my weightloss.
 
#7
I doubt it will have adversely affected your weightloss in fact it will probably have helped a bit. If it does not calm today or tomorrow I would for def see a doctor and get stronger medication though just to be sure.
 
#9
Going without the shakes seems to have stopped the diarrhoea, now I wait to see what happens next lol.
 

Bea

Back on the wagon!
#11
Going without the shakes seems to have stopped the diarrhoea, now I wait to see what happens next lol.
Oh you poor thing...just reading this thread (as havent been around for a few days):wave_cry:.....did you ring your Chemist....they might give you some additional advice.
 
#12
My chemist thinks it's just a bug. I am now back on the shakes (stopped them for 1 day) and it's seemed to cure the problem. Now I will probably end up with constipation lol.
 
#18
Forget colonic, get some psyllium husks and put them in your shakes.
I've *seen* them, and the thought makes my skin crawl!!! They are not going anywhere near my mouth!

Besides I've been wanting to have a colonic for years...

Though this morning after 2 senokot max things at last are on the move. Hurrah!!

Yes SJ, you are allowed senokot on VLCDs :)
 


Thread starter Similar threads Forum Replies Date
Syn Values 0
Introductions 0
Weight Watchers 0
Slimming World 2
Lipotrim Weight Loss Diaries 4

Similar threads